# SDR SWIA200921988

- Difficulty date: March 11, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft time: 28,448 hours, 22,972 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS625 STRINGER 14 CLIPS CRACKED. (C CHECK)REPLACED PER SRM.
